Open Access
June 2001 Gap Invariance of a Symmetric Invariant Lamination
Masamichi YOSHIDA
Tokyo J. Math. 24(1): 1-12 (June 2001). DOI: 10.3836/tjm/1255958307


We shall show that any symmetric, forward and backward invariant lamination under $z\mapsto z^d$ is gap invariant in the sense of W. P. Thurston. As a corollary, we have the gap invariance of a quadratic invariant lamination.


Download Citation

Masamichi YOSHIDA. "Gap Invariance of a Symmetric Invariant Lamination." Tokyo J. Math. 24 (1) 1 - 12, June 2001.


Published: June 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1009.37029
MathSciNet: MR1844413
Digital Object Identifier: 10.3836/tjm/1255958307

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

Vol.24 • No. 1 • June 2001
Back to Top